# SDR AALA960259

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - SHEAR TIE AT STATION 1287 HAS CORROSION FROM L29R TO L30.  REMOVED AND REPLACED SHEAR TIE PER SRM 53-03 FIG 3.  (M)
